# SDR SWIA200921965

- Difficulty date: July 6, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 29,624 hours, 41,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT ROW OF EMERGENCY LIGHTS INOP.  (FLT 7769)  REPLACED ELBP.
